# SDR SWIA202264696

- Difficulty date: January 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FWD CARGO MACHINED BRACKET (LBL 2.6)   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED MACHINE BRACKET FWD CARGO LBL2.6. REF CRJ 700 SRM 51-42-21-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01, DWG: SH670-33600 REV AD, COMPLIED WITH SKY CARD 51-900-1002-SKY.
